# SDR DALA2019052203124

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,427 hours, 21,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE INSPECTION OF THE RT SIDE BOX BEAM UPPER FLANGE FASTENER HOLE AT FRAME 43. FOUND 2 CRACK AT THE LAST 2 AFT HOLES. REPAIRED PER 5310-01450-04B 02B AND 05 REPAIRED PER 5310-01450-04B 02B AND 05B.
